# SDR C8GA20090045

- Difficulty date: February 5, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IT WAS NOTED THAT THE RT WING INBOARD AFT FLAP UPPER SURFACE HAS 2 SPOTS OF DELAMINATION WBL 80-90.  REMOVED DAMAGED SKIN AND CORE DIM 7.5 INCH BY 9.5 INCH.  FABRICATED NEW CORE FROM 5052-44-3/16.  FABRICATED FILLER DIM 7.5 INCH BY 9.5 INCH AND DOUBLER DIM 10.25 INCH BY 10.75 INCH FROM 2024 T3 .012 INCH.  HOT BONDED REPAIR.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
